# SDR UALA2013022001030

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,973 hours, 13,562 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 135
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER T/O CAPTAIN EXPERIENCED LOSS OF AIRSPEED, ALT AND OTHER AIR DATA INDICATIONS.  INDICATIONS RETURNED TO NORMAL SEVERAL MINUTES AFTER T/O.  ALL INDICATIONS NORMAL AT THIS TIME.  SAMC TEXT: FAULTY AIR DATA INDICATIONS RETURNED.  CAPT SELECTED ALT ADC AND SYSTEMS RESTORED.  REPLACED LEFT - ADC IAW B767 AMM.  ALL INDICATIONS NORMAL.  NO MORE FURTHER FAULTS.
